# SDR EIAA20090015

- Difficulty date: January 1, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 1700-1740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1700 TO 1740 LBL 33 SEAT/TIE DOWN TRACK CHAFED.  DAMAGED AREA REMOVED PER SRM 51-10-01 NDT CHECKED PER PT4/51-00-00 ORIG THICKNESS 0.170 INCH REMAINING 0.140 INCH BEYOND SRM 53-10-01 LIMITS.  FASTENERS REMOVED FROM 1700 TO 1770 PER SRM 51-30-02.  DAMAGED SEAT TRACK CUT AS PER SRM 53-10-05 FIG 1A.  NDT C/O PER PT6/51-00-00, NO CRACK.  FABRICATED REPAIR PART STA 1710-1770 PER SRM 53-10-05 FIG 1A.  HOLES TRANSFERRED PER SRM 51-30-05.  REWORKED STRAPS PER SRM 53-10-05 C/O.  HEAT TREATMENT PER BAC 5602.  ALODINED PER BAC 5719, PRIMERED PER AMM 51-24-01.  REPAIR PARTS INSTALLED PER SRM 51-30-02 PAR 4 SCREWS INSTALLED PER AMM 20-51-01.
